# SDR 96UAL900844

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Inflate Tube
- Condition: Leaking
- Location: Door Slide
- Component: Air Cruisers, D28935103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL SLIDE DEVELOPED SEAM LEAK ON INFLATION TUBE.  SLIDE SCRAPPED.
